# SDR QXEA9801064

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: DE
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(REVISED) AT ABOUT 13,000 FEET, DESCENDING INTO SEA, NR 2 ENGINE GOT VERY LOUD, FOLLOWED BY AN AIRCRAFT VIBRATION.  NR 2 ENGINE TORQUE INDICATION PEGGED AND ITT INDICATED 1000 DEGREES CELSIUS.  PLACED NR 2 ENGINE CONTROL TO START/FEATHER  AND SHUT DOWN NR 2 ENGINE.  DECLARED AN EMERGENCY, AND AIRCRAFT LANDED WITHOUT INCIDENT.  SUBMITTER STATES, NR 2 ENGINE MANUAL FUEL CONTROL UNIT (MFCU).  MAINTENANCE REPLACED ENGINE AND PROPELLER.  AWAITING SHOP FINDINGS ON ENGINE AND PROPELLER.
